PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 27 | 2 | 457-480
Tytuł artykułu

Neumann problem for one-dimensional nonlinear thermoelasticity

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The global existence theorem of classical solutions for one-dimensional nonlinear thermoelasticity is proved for small and smooth initial data in the case of a bounded reference configuration for a homogeneous medium, considering the Neumann type boundary conditions: traction free and insulated. Moreover, the asymptotic behaviour of solutions is investigated.
Rocznik
Tom
27
Numer
2
Strony
457-480
Opis fizyczny
Daty
wydano
1992
Twórcy
  • Institute of Mathematics, University of Tsukuba, Tsukuba-shi, Ibaraki 305, Japan
Bibliografia
  • [1] D. E. Carlson, Linear thermoelasticity, in: Handbuch der Physik VIa/2, Springer, Berlin 1977, 297-346.
  • [2] B. D. Coleman, Thermodynamics of materials with memory, Arch. Rational Mech. Anal. 17 (1964), 1-46.
  • [3] R. Racke and Y. Shibata, Global smooth solutions and asymptotic stability in one-dimensional nonlinear thermoelasticity, Arch. Rational Mech. Anal. 116 (1991), 1-34.
  • [4] M. Slemrod, Global existence, uniqueness, and asymptotic stability of classical smooth solutions in one-dimensional non-linear thermoelasticity, Arch. Rational Mech. Anal. 76 (1981), 97-133.
  • [5] Y. Shibata, Local existence theorem in nonlinear thermoelasticity, in preparation.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv27z2p457bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.